# SDR FDEA201002090371

- Difficulty date: February 9, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141N842232
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 365-377 RT SIDE CREASE BEAM WEB CORRODED ON UNDERNEATH SIDE BLENDED CORROSION & FOUND TO MEASURE OUT OF LIMITS IAW SRM 53-30-13, FIG 101 DETIAL II.  R & R WEB IAW SRM 51-40-02.  FABRICATED NEW WEB IAW DWG 141N8422.  CLASSIFIED CATEGORY "A" MAJOR REPAIR
